# SDR CA961115009

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Collar
- Condition: Out Of Position
- Location: Flap Actuator
- Part time: 1,313 hours
- Component: 202750000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PLASTIC COLLAR ON THE FLAP ACTUATOR HAD VIBRATED OUT OF POSITION AND MOVED ALONG THE ACTUATOR SHAFT. IT IS POSSIBLE FOR THIS TO JAM THE FLAP.
